Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 8, 2014, 2:35 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2014, 2:35 PM CDT (19:35 UTC)
- Expired
- May 8, 2014, 3:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:55 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 8, 12:55 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1255 PM CDT THU MAY 8 2014 .AVIATION... /18Z TAFS/ FIRST BATCH OF THUNDERSTORMS MOVING NORTHEAST OF THE TERMINAL SITES. APPEARS THERE WILL BE A BREAK IN THE ACTIVITY FOR A COUPLE OF HOURS THOUGH MVFR CEILINGS EXPECTED TO LINGER. RADAR SHOWS FURTHER SCATTERED DEVELOPMENT TO THE SOUTHWEST OF THE TAF SITES AND SHORT- RANGE MODELS ARE IN FAIRLY DECENT AGREEMENT ON MOVING THE ACTIVITY NORTHEASTWARD AND INCREASING IN COVERAGE. HAVE INCLUDED PREDOMINANT TSRA AT ALL TAFS MID AFTERNOON WITH HIGHEST CONFIDENCE AT KDFW AND KDAL. HAIL AND GUSTY WIND THREAT HIGHER THIS AFTERNOON THAN WITH THE MORNING CONVECTION THOUGH CONFIDENCE IS TOO LOW AS FAR AS COVERAGE AND INTENSITY TO INCLUDE WIDESPREAD STRONG TO SEVERE CONVECTION AT TAF SITES. THOUGH MAIN COVERAGE OF THUNDERSTORM ACTIVITY EXPECTED TO MOVE EAST OF THE TAF SITES AFTER 22-23Z...MOISTURE NEVER REALLY GETS SCOURED OUT AND SOME LIFT WILL CONTINUE. AS A RESULT...HAVE LINGERED VCTS AT TAF SITES THROUGH 00-01Z TIMEFRAME. WINDS WILL BE TRICKY TO FORECAST THROUGH THE AFTERNOON WITH LINGERING BOUNDARIES AND PRECIPITATION THOUGH PREDOMINANT FLOW WILL BE SOUTH AT 12-15KT WITH LINGERING LOW-LEVEL MOISTURE IN PLACE...MVFR CIGS EXPECTED TO CONTINUE OVERNIGHT AND WOULD NOT BE TOO SURPRISED TO SEE SOME OCCASIONAL IFR CIGS BUT WILL NOT INCLUDE AT THIS TIME. WINDS EXPECTED TO BECOME MORE SOUTHWEST BY MID-MORNING ON FRIDAY HELPING TO LIFT AND DISSIPATE THE CIGS BY 15-16Z. && .UPDATE... THE FIRST BATCH OF RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST AND AFFECT LOCATIONS GENERALLY EAST OF THE INTERSTATE 35 CORRIDOR THROUGH EARLY AFTERNOON. MANY LOCATIONS HAVE SEEN RAINFALL AMOUNTS BETWEEN 0.5 AND 1 INCH WITH ISOLATED 2 INCH AMOUNTS IN SOUTHEAST DALLAS COUNTY. WE EXPECT NEW STORM DEVELOPMENT THIS AFTERNOON. THE MOST LIKELY LOCATION FOR INITIATION WILL BE ACROSS THE SOUTHWEST ZONES WHERE THE BEST CAPE IS CURRENTLY AND WHERE SOME AFTERNOON HEATING IS EXPECTED. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE HEAVY RAIN PRODUCERS AND HAVE THE POTENTIAL TO BECOME SEVERE. WILL ADJUST POPS...CLOUDS AND TEMPS SLIGHTLY FOR THIS UPDATE. NO MAJOR CHANGES ARE NEEDED AT THIS TIME. 79 && .PREV DISCUSSION... /ISSUED 316 AM CDT THU MAY 8 2014/ LARGE SCALE ASCENT AHEAD OF A DEEP UPPER TROUGH CURRENTLY ENTRENCHED OVER THE 4-CORNERS REGION HAS OVERSPREAD WEST-CENTRAL TEXAS...LEADING TO ANOTHER ROUND OF SHOWERS AND STORMS ON THE WESTERN DOORSTEP OF NORTH TEXAS EARLY THIS MORNING. CONVECTION SHOULD REMAIN ELEVATED IN NATURE AS IT PROGRESSES EAST INTO THE WESTERN COUNTIES THIS MORNING...WHICH SHOULD LIMIT THE OVERALL SEVERE THREAT. STILL...A FEW STORMS MAY PRODUCE MARGINALLY SEVERE WIND AND HAIL DUE TO THE PRESENCE OF MODEST AMOUNTS OF ML CAPE...BUT THE OVERALL SEVERE THREAT SHOULD REMAIN FAIRLY LOW DURING THE MORNING HOURS. ACTIVITY SHOULD REACH LOCATIONS ALONG THE I-35 CORRIDOR DURING THE MID MORNING HOURS. BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL PROBABLY OCCUR THIS AFTERNOON AS CONVECTION SHIFTS EAST OF THE INTERSTATE 35 CORRIDOR INTO AN AREA OF INCREASING INSTABILITY. SIMILARLY...THE BETTER HEAVY RAIN THREAT WILL ALSO RESIDE EAST OF I-35 IN A REGION OF PWATS OF 1.75 TO 2 INCHES. WE WILL KEEP HIGHEST QPF TOTALS OVER THE EASTERN COUNTIES...THOUGH LOCALIZED FLOODING COULD OCCUR IN ANY OF THE HEAVIER STORMS. THE UPPER TROUGH IS PROGGED TO LIFT NORTHEAST ACROSS THE CENTRAL PLAINS THIS EVENING. RAIN CHANCES SHOULD COME TO AN END TONIGHT...THOUGH A FEW SHOWERS MAY LINGER INTO FRIDAY MORNING OVER SOUTHEASTERN PORTIONS OF THE REGION. THE WEEKEND IS SHAPING UP TO BE MAINLY DRY...THOUGH WE WILL NEED TO KEEP AN EYE ON THE DRY LINE SATURDAY AFTERNOON WHERE THE MOST RECENT NAM12 SOLUTION OFFERS THE POSSIBILITY OF THUNDERSTORMS ENCROACHING ON OUR WESTERN COUNTIES. THE NEXT SIGNIFICANT WEATHER MAKER WILL OCCUR EARLY NEXT WEEK. MODELS ARE STILL INDICATING AN UPPER TROUGH SWINGING EAST ACROSS THE PLAINS AND DEEPENING OVER THE EASTERN THIRD OF THE CONUS. THE BEST CHANCES OF SHOWERS AND STORMS ASSOCIATED WITH THIS SYSTEM WOULD LIKELY OCCUR ALONG AN ASSOCIATED COLD FRONT...WHICH AT THIS TIME APPEARS AS THOUGH IT WOULD PUSH SOUTH TO THE RED RIVER LATE SUNDAY NIGHT AND THROUGH NORTH TEXAS ON MONDAY. RAIN CHANCES SHOULD COME TO AN END ON TUESDAY WITH COOLER CONDITIONS EXPECTED TUESDAY AND WEDNESDAY OF NEXT WEEK BEHIND THE FRONT. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 88 69 90 / 70 20 10 10 10 WACO, TX 82 68 88 69 89 / 70 20 10 10 10 PARIS, TX 77 67 83 65 86 / 100 40 20 10 10 DENTON, TX 82 65 88 68 89 / 70 20 10 10 10 MCKINNEY, TX 80 65 86 64 87 / 70 20 10 10 10 DALLAS, TX 83 68 88 69 89 / 70 20 10 10 10 TERRELL, TX 80 67 85 65 88 / 100 30 10 10 10 CORSICANA, TX 80 68 85 67 88 / 80 30 20 10 10 TEMPLE, TX 81 69 87 68 88 / 80 30 20 10 10 MINERAL WELLS, TX 82 60 88 64 91 / 70 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 8, 3:13 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT THU MAY 8 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 313 AM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY AROUND CREEKS AND TYPICAL LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE 35.
In the hours before
Special weather statement, May 8, 8:41 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CDT THU MAY 8 2014
TXZ116-081415-
PALO PINTO TX-
841 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF RANGER...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...STRAWN...AND PALO
PINTO.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3277 9857 3282 9857 3296 9809 3255 9807
3252 9858 3276 9858
TIME...MOT...LOC 1340Z 237DEG 31KT 3264 9849
CAVANAUGHSpecial weather statement, May 8, 9:11 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT THU MAY 8 2014
TXZ101-116-117-081445-
JACK TX-PALO PINTO TX-PARKER TX-
911 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN JACK COUNTY
EASTERN PALO PINTO COUNTY
NORTHWESTERN PARKER COUNTY
AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MINERAL WELLS...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS...POOLVILLE AND MINERAL WELLS STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3319 9799 3309 9792 3300 9792 3300 9786
3287 9776 3261 9825 3301 9842
TIME...MOT...LOC 1410Z 225DEG 33KT 3284 9823
CAVANAUGHSpecial weather statement, May 8, 10:42 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT THU MAY 8 2014
TXZ104-105-119-120-081615-
DALLAS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
1042 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
NORTHEASTERN DALLAS COUNTY
SOUTHWESTERN HUNT COUNTY
ROCKWALL COUNTY
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3325 9623 3284 9607 3283 9611 3284 9630
3281 9630 3281 9652 3272 9652 3270 9661
3296 9673
TIME...MOT...LOC 1542Z 232DEG 31KT 3288 9657
CAVANAUGHSpecial weather statement, May 8, 11:27 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT THU MAY 8 2014
TXZ121-081700-
KAUFMAN TX-
1127 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
KAUFMAN COUNTY
AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF SEAGOVILLE...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...COTTONWOOD...
CRANDALL...FORNEY...GRAYS PRAIRIE...KAUFMAN AND TERRELL.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3240 9644 3245 9648 3252 9651 3253 9651
3254 9652 3280 9652 3281 9651 3281 9630
3284 9630 3283 9608 3252 9608
TIME...MOT...LOC 1627Z 233DEG 31KT 3266 9639
CAVANAUGHSpecial weather statement, May 8, 1:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT THU MAY 8 2014
TXZ117-118-081915-
TARRANT TX-PARKER TX-
144 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PARKER COUNTY
SOUTHWESTERN TARRANT COUNTY
AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...BENBROOK...
EDGECLIFF...FORT WORTH...LAKE WORTH...RIVER OAKS...SANSOM PARK...
WESTWORTH AND WHITE SETTLEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3270 9725 3255 9751 3255 9769 3256 9772
3260 9769 3268 9766 3288 9741
TIME...MOT...LOC 1844Z 233DEG 25KT 3260 9763
CAVANAUGHSpecial weather statement, May 8, 2:31 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU MAY 8 2014
TXZ118-082000-
TARRANT TX-
231 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN TARRANT COUNTY
AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER EVERMAN...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CROWLEY...
DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST HILL...
KENNEDALE...MANSFIELD...PANTEGO AND RENDON.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3255 9704 3255 9720 3256 9737 3274 9737
3276 9704
TIME...MOT...LOC 1932Z 262DEG 21KT 3262 9728
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 7, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 43 min |
| May 7, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| May 7, 10:56 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 7, 11:11 PM CDT | Special Weather Statement | FWD | Jack | 34 min |
| May 8, 4:28 AM CDT | Special Weather Statement | FWD | Stephens, Young | 62 min |
| May 8, 6:40 AM CDT | Special Weather Statement | FWD | Stephens, Young | 65 min |
| May 8, 7:28 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 32 min |
| May 8, 8:41 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 9:11 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 10:06 AM CDT | Areal Flood Advisory | FWD | Dallas | 114 min |
| May 8, 10:16 AM CDT | Areal Flood Advisory | FWD | Rockwall | 119 min |
| May 8, 10:42 AM CDT | Special Weather Statement | FWD | Rockwall | 33 min |
| May 8, 10:51 AM CDT | Areal Flood Advisory | FWD | Ellis | 114 min |
| May 8, 10:57 AM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| May 8, 11:22 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 113 min |
| May 8, 11:27 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 8, 1:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Hunt | 2 hr |
| May 8, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| May 8, 2:30 PM CDT | Areal Flood Advisory | FWD | Tarrant | 60 min |
| May 8, 2:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 8, 3:00 PM CDT | River Flood Warning | FWD | Hunt | 38 hr |
| May 8, 3:00 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 38 hr |
| May 8, 3:09 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 66 min |
| May 8, 3:12 PM CDT | Areal Flood Advisory | FWD | Dallas | 2 hr |
| May 8, 3:32 PM CDT | Tornado Warning | FWD | Dallas | 43 min |
| May 8, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 55 min |
| May 8, 4:15 PM CDT | Flash Flood Warning | FWD | Collin, Delta, Hopkins, Hunt, Rockwall | 3 hr |
| May 8, 4:19 PM CDT | Flash Flood Warning | FWD | Dallas | 116 min |
| May 8, 4:33 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| May 8, 4:35 PM CDT | Special Weather Statement | FWD | Lampasas | 25 min |
| May 8, 4:42 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| May 8, 4:48 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 57 min |
| May 8, 5:21 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| May 8, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 53 min |
| May 8, 5:43 PM CDT | Areal Flood Advisory | FWD | Lamar | 2 hr |
| May 8, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 59 min |
| May 8, 6:35 PM CDT | Special Weather Statement | FWD | Bell | 25 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 2 hr |
| May 8, 6:43 PM CDT | Special Weather Statement | FWD | Navarro | 32 min |
| May 8, 6:55 PM CDT | Special Weather Statement | FWD | Kaufman | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.